# SDR BIGA2012FA0000128

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: General aviation
- Aircraft: N700WJ
- Make and model: Cessna 425
- Aircraft serial: 4250036
- Aircraft time: 10,877 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Condition: Leaking
- Location: Master Cylinder
- Component: Master Cylinder
- Component part number: 57170411
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER RETURNING TO DEPARTURE, THE PILOT LOST FULL BRAKING POWER ON THE LT BRAKE AND REPORTED A "SPONGY" CONDITION AND WAS UNABLE TO PUMP UP BRAKE PRESSURE.  THE ACFT LEFT MASTER CYLINDER WAS REMOVED AND DISASSEMBLED FOR INSPECTION.  THE BRAKE FLUID COMING OUT OF THE WAS CONTAMINATED WITH BLACK MATERIAL FROM THE O-RINGS.  THE INTERIOR WAS INSPECTED AND FOUND UN-SCORED.  THE MASTER CYLINDER WAS RE-PACKED WITH NEW O-RINGS, BRAKE SYS FLUSHED, BLED, AND OPS CHECKED NORMAL.
